# SDR DALA2023063005237

- Difficulty date: June 27, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 87,896 hours, 15,784 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 2R SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: FOUND LIGHT BODY LOOSE. ADJUSTED IN POS. OPS TEST OK AS PER B767 -400 AMM 52-73. (4929728)
